EMIS ELibM Electronic Journals PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 93--100 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues


ELibM Journals

ELibM Home

EMIS Home

 

Slow oscilation in norm and structure of linear functionals

Caslav V. Stanojevi\'c

Department of Mathematics, University of Missouri-Rolla, Rolla, MO 65401, U.S.A.

Abstract: Slow oscillation extended to linear topological spaces yields information about bounded linear functionals. For instance bounded linear functional on slow oscillating sequences are Fourier coefficients of functions in various function spaces.

Classification (MSC2000): 46B99

Full text of the article:


Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001 ELibM for the EMIS Electronic Edition